| Model Number |
1103 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ventricular assist device (vad) patient exhibited a high-watt alarm while operating at the higher end of the expected power range for the programmed speed.The logfiles demonstrated a circadian rhythm that appeared to have nothing adverse showing.The patient¿s urine remains normal in color, with lactate dehydrogenase (ldh) 245 and international normalized ratio (inr) 2.4.They are planning to increase his high watt alarm to 9.0w, they did a speed increase to 9/8 and think it's average power runs high normally because he is a very active young patient.The vad remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.